# SDR AALA201803209022

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 42,599 hours, 30,446 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DUE TO CABIN ODOR WRITE UP INBOUND TO CLT. ACCOMPLISHED 26L00021001 J/C CABIN ODOR T/S FOUND FORWARD CHILLER SUSPECT, REMOVED AND REPLACED PER AMM 25-34-51. OK FOR SERVICE.
